| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device would not complete a boot cycle.In this state, the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker was advised by the customer that the device is in quarantine at the customer location.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker evaluated the customer's device, the reported issue was verified but not duplicated.The device is unrepairable, and the customer will replace the device.The device has been removed from service.The cause of the reported issue could not be determined.
Event or Problem Description